# SDR 96ZZZM291

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STATION 1110-1130 INTERCOSTAL AT BL 0 HAS LEVEL 2 CORROSION AROUND FASTENER HOLES AND CRACK IN RADIUS. FABRICATED ANGLE, TREATED AND INSTALLED PER SRM 51-10-1, 51-10-02 AND 51-20-1.  (M)
